# SDR CA180313019

- Difficulty date: March 12, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF343B1
- System (JASC): 2600 · Fire Protection System
- Part: Detector Loop
- Condition: Damaged
- Location: Bleed Leak
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BLEED LEAK DETECTION LOOP MISSING BONDING PROTECTION, AFFECTED AIRCRAFT ARE CRJ700/900/1000 (APPROX. 45 AIRCRAFT).  BONDING PROTECTION HAS BEEN OMITTED ON MULTIPLE BLEED LEAK DETECTION LOOP CONNECTIONS.  UNABLE TO ESTIMATE THE POTENTIAL DEGRADATION IN LEAK DETECTION FUNCTION.  THIS ITEM HAS BEEN INVESTIGATED, PER THE REQUIREMENTS OF CAR 521.355, AND HAS BEEN TRANSFERRED TO THE CONTINUING AIRWORTHINESS CORRECTIVE ACTION PROCESS UNDER CAW ITEM RJX-CA-36-0038 FOR CONFIRMATION OF WHETHER A DEFICIENCY EXISTS AND DETERMINATION OF CORRECTIVE ACTION, IF REQUIRED.  (TC NR 20180313019).
